# SDR 03FDEA00167

- Difficulty date: February 24, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 48,346 hours, 34,031 cycles
- Engine: Pwa JT8D9
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM, UPPER FLANGE AT BS 680 RBL 11, DAMAGED ON REPAIR DOUBLER, NO DAMAGE LIMITS ON REPAIR DOUBLER, REPAIRED FLOORBEAM AT BS 680, WL 208, RBL 11, IAW SRM 53-10-8  FIG 3.
